# SDR MASA200601458

- Difficulty date: May 31, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 23,275 hours, 17,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 7304 IAD.  CAPTAIN'S EMERGENCY FLASHLIGHT WAS NOT CHARGING.  MX REPLACED THE FLASHLIGHT ASSEMBLY.
